# SDR 98ZZZM422

- Difficulty date: January 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4860J
- Make and model: Dhav DHC7102
- Aircraft serial: 19
- Engine: Pwa PT6A50
- System (JASC): 7320 · Fuel Controlling System
- Part: Linkage
- Part number: 324475315
- Condition: Out Of Adjust
- Location: Nr 2 Engine
- Stage of operation: TX
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

PRIOR TO FLT 9486, PILOT REPORTED NR 2 ENGINE LOSES FUEL PRESSURE WHEN CONDITION LEVER IS BROUGHT TO START FEATHER POSITION.  THE AIRCRAFT WAS INSPECTED AND FOUND TO BE SAFE FOR FERRY FLIGHT, WITH NR 2 ENGINE SHUT DOWN, TO FLL MX BASE.  INSPECTION FOUND FCU LINKAGE OUT OF ADJUSTMENT.  READJUSTED LINKAGE, SAFETIED, TEST RUN OK.  AIRCRAFT WAS RELEASED FOR FLIGHT.  (M)
